# SDR A6WA201644544

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 33,751 hours, 32,323 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF.  SELECTING UP.  APPROX 6 SECONDS AFTER GEAR HANDLE MOVEMENT ACCOMPANIED WITH STEERING INOP CAUTION.  RAN QRH, USED MANUAL RELEASE.  NOSE LANDING GEAR DID NOT MOVE.  NO ICING, NO TURBULENCE, NO EXCESSIVE MOVEMENT.  ALL HYDRAULIC INDICATIONS NORMAL.  HYD 2B AND 3B WERE IN ON POSITION, HYD 1 AUTO.  EMERGENCY DECLARED.  AIRSPEED APPROXIMATELY 170 LANDING WEIGHT 46,600.
